# SDR AALA202107020109

- Difficulty date: June 15, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 28,365 hours, 11,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD PANEL 251WF BETWEEN FS62 AND FS64 HAS EVIDENCEOF DELAMINATION IN CENTER OF PANEL. REPLACED FLOOR PANEL 251WF PER JOB CARD 2519E343-003 AND SRM 53-02-00-283-001.
